# SDR A6WA201441411

- Difficulty date: April 11, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bracket
- Part number: 22850020145
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER FAN CASE BRACKET CRACKED.  R & R WITH NEW SERVICEABLE BRACKET IAW REO 601R-71-61-3941 REV A.
